Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering with kidney stones, have consistent stomach bloating, random cramps down uterus, back pain, headache. Treatment?

Hi, i have had a bloated stomach for the last 3/4 weeks,had random cramps down by my uterus they come and go and are not really painful just dull. Also had back pain which i thought was my kidneys again as i have had a kidney stone before and i am prone to infections however the doctors ruled out an infection and told me to come back in a couple of weeks if it doesn t settle down. I get random headaches, every now and again cramps in my legs which are again dull. Any help would be appreciated.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for you question,the problems you have described,some of them are interlinked,like your back ache could be due to your kidney stone,even without have complained stomach bloating along with abdominal cramps which spread to whole of your abdomen,this could be due to infection of your gut or stomach,for which you need to go for a EGD,commonly called as endoscopy ,to look for cause of bloating and cramps,as for as you headache is concerned,your multiple problems could be a reason for your headache,once the basic issues are resolved headache will settle dawn ,till then you can take a tablet of paracetamol ,on as and when required basis multiple
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor